# SDR A6WA201212314J057

- Difficulty date: December 24, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 22,287 hours, 22,031 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Loose
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING OR MELTING PLASTIC ODOR IN COCKPIT IMMEDIATELY AFTER LANDING GOES AWAY AFTER 5 MINUTES.  INSPECTED AND FOUND TOP GALLEY SERVICE LIGHT BULB LOOSE IN CARRIER CAUSING INTERMITTENT SHORT.  REMOVED BULB, OK TO CONTINUE ON MEL 33-21-01 REF 247119/3.
